# SDR FDEA202302130253

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 80,764 hours, 17,418 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT LEFT HAND WING   FIXED LEADING EDGE AT TRACK NUMBER 9 OF XOS 602.6502, FOUND CRACK AT CORNER #11   APPROXIMATELY 1/4 INCH LENGTH.  CRACKED SKIN AT LEFT HAND WING FIXED LEADING EDGE TRACK NUMBER 9 OF XOS 602.6502, AT  CORNER #11 AREA REPAIRED AS PER SRM 57-40-01-2R REPAIR 18 FIGURE 201. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100. INITIAL INSPECTION TO BE CARRIED OUT AT NEXT C CHECK NOT   EXCEEDING 24 MONTHS AND REPETITIVE INSPECTION EVERY C CHECK NOT EXCEEDING 24   MONTHS. METHOD: VISUAL AS PER SRM 57-40-01-2R TABLE 204 FIGURE 201/REPAIR 18.
